MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for possible indolent infection.Event is not serious and is considered moderate.Event is possibly related to device and is possibly related to procedure.Date of implantation: date of event (onset): (b)(6) 2021, (right knee).Treatment: invasive medical intervention - knee aspiration: 15 ccc cloudy yellow fluid sent for synovasure.Depuy components: catalog id: 960102, lot id: d20111528, description: oval dome patella 3 peg sz 38.Catalog id: 129433130, lot id: 9574594, description: mbt cemented keel sz 3.Catalog id: 196192032, lot id: 9677217, description: aox cvd rp tibial insert sz 3 12.5mm.Catalog id: 940023, lot id: j56w17, description: sigma fem c/ret porocoat sz 3 rt.Catalog id: 3322020, lot id: 9448053, description: smart set bone cement 20g.Catalog id: 3322020, lot id: 9448053, description: smart set bone cement 20g.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination, therefore unavailable for a physical evaluation.However x-rays were provided.Upon visual inspection of the x-rays, no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG C/R POROCOAT FEM RT SZ 3
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12689216
Report Number1818910-2021-23425
Device Sequence Number11794154
Product Code MBH
UDI-Device Identifier10603295223474
UDI-Public10603295223474
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number94-0023
Device Catalogue Number940023
Device Lot NumberJ56W17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM RT SZ 3; SIG RP AOX CRV INS SZ3 12.5; DEPUY CMW 2 20G; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM RT SZ 3; SIG RP AOX CRV INS SZ3 12.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite